Follow
Joris Roos
Title
Cited by
Cited by
Year
Maximal operators and Hilbert transforms along variable non‐flat homogeneous curves
S Guo, J Hickman, V Lie, J Roos
Proceedings of the London Mathematical Society 115 (1), 177-219, 2017
412017
Spherical maximal functions and fractal dimensions of dilation sets
J Roos, A Seeger
American Journal of Mathematics 145 (4), 1077-1110, 2023
29*2023
Lp→ Lq bounds for spherical maximal operators
TC Anderson, K Hughes, J Roos, A Seeger
Math. Z 297 (3-4), 1057-1074, 2021
25*2021
Multi-scale sparse domination
D Beltran, J Roos, A Seeger
arXiv preprint arXiv:2009.00227, 2020
232020
Sharp variation-norm estimates for oscillatory integrals related to Carleson’s theorem
S Guo, J Roos, PL Yung
Analysis & PDE 13 (5), 1457-1500, 2020
222020
A polynomial Roth theorem on the real line
P Durcik, S Guo, J Roos
Transactions of the American Mathematical Society 371 (10), 6973-6993, 2019
212019
Polynomial Carleson operators along monomial curves in the plane
S Guo, LB Pierce, J Roos, PL Yung
The Journal of Geometric Analysis 27 (4), 2977-3012, 2017
212017
Reversing a philosophy: from counting to square functions and decoupling
PT Gressman, S Guo, LB Pierce, J Roos, PL Yung
The Journal of Geometric Analysis 31, 7075-7095, 2021
202021
A maximal function for families of Hilbert transforms along homogeneous curves
S Guo, J Roos, A Seeger, PL Yung
Mathematische Annalen 377 (1), 69-114, 2020
172020
Trilinear smoothing inequalities and a variant of the triangular Hilbert transform
M Christ, P Durcik, J Roos
Advances in Mathematics 390, 107863, 2021
142021
Lebesgue space estimates for spherical maximal functions on Heisenberg groups
J Roos, A Seeger, R Srivastava
International Mathematics Research Notices 2022 (24), 19222-19257, 2022
102022
Decoupling for two quadratic forms in three variables: a complete characterization
S Guo, C Oh, J Roos, PL Yung, P Zorin-Kranich
Revista matemática iberoamericana, 2022
92022
Bounds for anisotropic Carleson operators
J Roos
Journal of Fourier Analysis and Applications 25, 2324-2355, 2019
72019
Averages of simplex Hilbert transforms
P Durcik, J Roos
Proceedings of the American Mathematical Society 149 (2), 633-647, 2021
62021
Pointwise convergence of certain continuous-time double ergodic averages
M Christ, P Durcik, V Kovač, J Roos
Ergodic Theory and Dynamical Systems 42 (7), 2270-2280, 2022
52022
Maximal functions associated with families of homogeneous curves: Lp bounds for P≤ 2
S Guo, J Roos, A Seeger, PL Yung
Proceedings of the Edinburgh Mathematical Society 63 (2), 398-412, 2020
42020
Discrete analogues of maximally modulated singular integrals of Stein-Wainger type.
B Krause, J Roos
Journal of the European Mathematical Society (EMS Publishing) 24 (9), 2022
32022
A holey perspective on venn diagrams
AN Bartel, KJ Lande, J Roos, KB Schloss
Cognitive Science 46 (1), e13073, 2021
32021
A new type of superorthogonality
P Gressman, L Pierce, J Roos, PL Yung
Proceedings of the American Mathematical Society 152 (02), 665-675, 2024
22024
Spherical maximal operators on Heisenberg groups: Restricted dilation sets
J Roos, A Seeger, R Srivastava
arXiv preprint arXiv:2208.02774, 2022
22022
The system can't perform the operation now. Try again later.
Articles 1–20